Booking.com

Police issue warning over dangerously strong ‘Donald Trump’ shaped ecstasy pills

UK News

Police have issued a warning over Donald Trump-shaped ecstasy pills that are high-strength and dangerous.    

A man in his 30s from Luton has been arrested on suspicion of supplying the orange tablets, which have been made to look like the US president’s head, said Bedfordshire Police. 

Detective Sergeant Ryan Barnes said: ‘Criminals are constantly finding new ways to sell their drugs and make them more appealing.

Bedfordshire Police have issued a warning about Donald Trump-shaped ecstasy pills that are very strong and contain high levels of MDMA

Bedfordshire Police have issued a warning about Donald Trump-shaped ecstasy pills that are very strong and contain high levels of MDMA

A man from Luton, in his 30s,  has been arrested on suspicion of supplying the pills to users

A man from Luton, in his 30s,  has been arrested on suspicion of supplying the pills to users

‘We have seen MDMA tablets created to look like a number of culturally popular items before and a recent example of this is the ‘Donald Trumps’.

‘The ‘Donald Trumps’ are dangerous tablets that contain extremely high levels of MDMA and could put anyone taking these in serious harm.

‘If you come across these or any other type of drug, please do not take them for your own safety, as you can never be sure what these pills contain.’

In 2018 92 people died from ecstasy-related causes in England and Wales, according to Statistica. 

This was the highest number of ecstasy/MDMA-related recorded deaths in 25 years and the amount has continued to stay high. 

MDMA is classified as a class A drug in the UK meaning possession or supply of it carries the most severe penalties.  

Most ecstasy-related deaths are caused by hyperthermia or overheating especially because the drug is often taken at raves or nightclubs where it is crowded and easy to become dehydrated.  

Ecstasy pills are seldom pure MDMA and are often cut with other things such as cocaine, heroin or even rat poison.

Long-term abuse of ecstasy can cause psychosis, nerve degeneration, depression, anxiety, memory loss, kidney failure and more.

The NHS has guidance on getting help with drug addiction where they recommend starting at a GP, finding local drug services and reaching out to charities.  

DailyMail Online


Leave a Reply